# SDR QXEA2025041000114

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 5,816 hours, 4,591 cycles
- System (JASC): 2701 · Control Column Section
- Part: Disconnect Unit
- Part number: 17024298409
- Part serial: 0001414304
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,816 hours, 4,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FELT A PREVALENT BUMP OR CLICK IN ELEVATOR CONTROL TRAVEL BOTH WITH AND WITHOUT HYRAULICS ON. CAN BE FELT ON BOTH THE CAPTIANS SIDE AND FO.S SIDE ELEVTATOR CONTROLS. BUMP IS FELT JUST BEYOND THE CENTER POINT OF TRAVEL WHEN MOVING THE ELEVATOR IN THE OPPOSITE DIRECTION OF TRAVEL AS WAS JUST PREVIOUSLY MOVED. REMOVED FROM SERVICE. C/W FIM MCN E270006 PAR 1A(1)-(3). NO HELP, ORIGIONAL DISCREPANCY REMAINS, OPENDED ACESS DOOR 123BL, PERFORMED GVI OF ALL YOKE MECHANICAL COMPONENTS, NO DEFECTS FOUND. CLOSED ACESS DOOR 123BL.  REF W/O 350748, N/R-00001 FOR REPLACEMENT OF ELEVATOR CONTROL COLUMN DISSCONNECT DEVICE. RETURNED TO SERVICE.
